# SDR AALA20141024002

- Difficulty date: October 24, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 75,310 hours, 39,973 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 9937490501
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 4 SLAT TRACK LE INBD FORMER IS CRACKED.  INSTALLED LT WING NR 4 SLAT TRACK LE INBD FORMER DOUBLER & HAT BUSHING IAW WORK CARD 57-98-05 & EA MD80-57-037112.
